I had horrible side effects while taking 2700 mg for shingles. I came off slowly. Horrible withdrawal. Now, 3 months later, I am still experiencing dizziness, nausea, anxiety, and unbelievable insomnia. ER doc says this could last 6 months. Other docs say there is no withdrawal from neuron tin. Has anyone ever experienced this? I think I'm losing my mind
3 May 2011
Hi there I was on Nuerontin for 1yr the side effects were terrible restless leg syndrome all over my body, blurry vision, just made me feel awful. I went off of it cold turkey (which i never recommend), and the side effects were pretty awful, it did take about 4 months to start feeling better i'm sorry you are going through this i know it's not fun but once it is out of your system you will feel better. the only thing i could do was keep taking the methadone i was on and that helped with the withdraws, good luck keep us posted.
16 Jan 2012
I came off neurontin slowly and had no adverse reactions. I started cymbalta as I was coming off neurontin. I first dropped the morning dose by 300mg's for one week, then the afternoon dose and finally the night dose.When I was at 300mg's three times a day, I then started dropping the morning dose by 100mg's for 1 week, then the afternoon dose and finally the night time dose until I was completely weaned off the neurontin.
I am concerned about your symptons. They could also be blood sugar related. Do you have a family history of diabeties? When I was on Neurontin, it totally messed up my blood sugar. I had all the symptoms you are experiencing now. I am not a diabetic. I am considered pre-diabetic because of my family history. I experience low blood surgar symptoms when my blood sugar falls below 90. There are two docs who think that my blood surgar level is spiking and and then dropping real fast. I do believe they are correct.
I'm not sure if blood pressure issues can have the same symptoms.
Please get checked out by your primary care doctor or one who you trust and can talk openly with.
Please update us on how you are doing. I hope you feel better soon.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a lot of side effects such as increased anxiety, tremors, nausea and total lethargy and fatigue and general feelings of hopelessness and bouts ...
4 answers • 6 Jul 2010
7 answers • 18 Mar 2012
I have had tension headaches for atleast 6 years now and with it when it gets so bad i get nausea and vomiting. I get stressed out alot due to my job ...
7 answers • 31 Oct 2012
I have been on Tysabri for four (4) years. This year I have experienced the reactivation of dormant viruses - a herpes zoster (shingles) and a HPV ...
0 answers • 10 Mar 2013